MathSciNet Relay Station
MathSciNet bibliographic data
MR2177038 (2006k:57041) 57M50
Adams, C.; Colestock, A.; Fowler, J.; Gillam, W.; Katerman, E. Cusp size bounds from singular surfaces in hyperbolic 3-manifolds. Trans. Amer. Math. Soc. 358 (2006), no. 2, 727–741.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement